Only registered users are allowed to post. To register, please click here

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.

This is a non-profit website. We dont even have those annoying advertisement. We tried our best to help anyone that has question about H. pylori. We provide the most accurate answer about H. pylori. You can help us by clicking here donating to keep our forum alive.

Severe fatigue after treatment??

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: Toni, barjammar

Post Reply
Catrance
Posts: 1
Joined: Mon May 07, 2018 2:32 pm

Severe fatigue after treatment??

Post by Catrance » Mon May 07, 2018 2:54 pm

Hello all
I went to the doctor about three weeks ago because I was feeling dizzy in the morning and when I lay down after a virus I had. they did a bunch of routine tests and decided to include helicobacter on the list. My test came out positive but also had my TSH low and vitamine D. They gave me the treatment for Helicobacter and I was feeling terrible during it. Nauseaus and with no desire for food or dinks. I had a sincope one night and my blood pressure was lower than usual. Had EKG and MRI taken at the hospital all came out good but All this added a lot of anxiety and palpitations probably caused by my hormonal imbalance. Now my Endocrinologist reduce my hormone and I also finished the antibiotics on april 29th. I started eating normal but since Wednesday or so ive been experiencing extreme fatigue. I find this strange since I am eating more and also is too soon to see changes in my thyroid that are this extreme. When I say extreme fatigue is like I can bareley walk few blocks and feel like I had no water or food at all when I am eating normal. I started taking some probiotics and vitamins hoping to feel better but no one gave me any orientation on what to expect after the treatment and want to know if this is related to that??

Helico_expert
Site Admin
Posts: 2672
Joined: Wed Mar 02, 2011 7:20 am

Re: Severe fatigue after treatment??

Post by Helico_expert » Mon May 07, 2018 3:46 pm

Not too sure if H. pylori is the culprit for your fatigue feeling. Nevertheless, it is important that you get a follow up check to confirm its eradication.

Since you are taking some hormone therapy, perhaps you should talk to your endocrinologist about it.

Post Reply

Return to “Hot Topics and Common forum Issues”